# SDR USAA2012062800013

- Difficulty date: June 12, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Attach Bolt
- Part number: 69367491
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - LEFT VERTICAL FIN FRONT SPAR ATTACH BOLT CORRODED AT BS 1016, S1L, BWL 300.50.  REPLACED LEFT VERTICAL FIN FRONT SPAR ATTACH BOLT IAW B737 AMM 55-30-00-004-001 & 55-30-00-404-017.
